bones-icon
Pain for Zym work outs
I am going to gym from two days onwards. now I am feeling very body pains. can I take painkillers? and suggest me the name of the medicine of painkillers
134 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Kishor Reddy-PT
Physiotherapist 12 yrs exp Hyderabad
Hi It may due to muscle strain because u started doing work out after longtime. So it may be due to sudden workouts also so it will be there for a while and it will go off..R else u can take hifenac MR tablets for pain relief.Do proper stechings after your work outs.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.